# SDR IPXA2017120724268

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 44,858 hours, 14,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY EXIT LIGHT ON EXTERIOR OF A/C BELOW ENTRY DOOR INOPR&R EXT EMERGENCY LIGHT LAMP HOLDER ASSEMBLY REF AMM 33-51-16 OPS CKS NORMAL
